MathSciNet Relay Station
MathSciNet bibliographic data
MR1870603 20G40 (20G05)
Henderson, Anthony Spherical functions of the symmetric space $G(\Bbb F_{q^2})/G(\Bbb F_q)$. Represent. Theory 5 (2001), 581–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement